# SDR FDEA201406141452

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,669 hours, 33,966 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1071501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FCD,  FOUND A CRACK ON  NR 1 INBD SLAT TRACK SKIN CUT OUT LT WING.  VERIFIED CRACK USING HFEC IAW NDTSPM 06-10-01.  CRACK 1/2 INCH IN LENGTH.  REMOVED CRACK.  COMPLIED WITH HFEC INSPECTION, NO CRACKS FOUND.   REPAIRED IAW EA 8-5710-F0308207.  MAJOR REPAIR.
